# SDR DALA2017020901087

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANT AREA WAS FOUND, FOR NDT INSPECTION AT LOWER AFT (FS Y= 416 TO FS Y= 427) DOOR JAMB CORNER OF FWD CARGO DOOR. REF ER/A 333230-14 REV. A.
